# SDR 97ZZZX4432

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N206SL
- Make and model: Bell 206L-1
- Aircraft serial: 45245
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Coupling
- Part number: 2060401173
- Condition: Worn
- Location: Input Drive
- Component: 206040015015
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN-FLIGHT AND GROUND RUN, FOUND INTERMITTENT HIGH PITCHED WHINE IN CABIN.  INNER COUPLING FOUND TO HAVE UNACCEPTABLE WEAR PATTERN.  OUTER COUPLING WAS SERVICEABLE; NEITHER COUPLING WAS WORN BEYOND DIMENSIONAL LIMITS.
